Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96937
Title: Performance of the MAP/G/1 queue under the dyadic control of workload and server idleness
Authors: Lee, Ho Woo
Cheon, Sahng Hoon
Lee, Se Won
Baek, Jung Woo
Issue Date: 2007
Source: Lee, H. W., Cheon, S. H., Lee, S. W., & Baek, J. W. (2008). Performance of the MAP/G/1 queue under the dyadic control of workload and server idleness. Discrete Event Dynamic Systems, 18(4), 537-562.
Series/Report no.: Discrete event dynamic systems
Abstract: This paper studies the steady-state queue length process of the MAP/G/1 queue under the dyadic control of the D-policy and multiple server vacations. We derive the probability generating function of the queue length and the mean queue length. We then present computational experiences and compare the MAP queue with the Poisson queue.
URI: https://hdl.handle.net/10356/96937
http://hdl.handle.net/10220/10251
ISSN: 0924-6703
DOI: http://dx.doi.org/10.1007/s10626-007-0024-1
Rights: © 2007 Springer. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Event Dynamic Systems, Springer. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10626-007-0024-1].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
Performance of the MAPG1 queue under the dyadic control of workload and server idleness.pdf458.5 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.